MathSciNet Relay Station
MathSciNet bibliographic data
MR418401 65A05
Fettis, Henry E. Complex roots of ${\rm sin}$ $z=az,$ ${\rm cos}$ $z=az,$ and ${\rm cosh}$ $z=az$. Math. Comp. 30 (1976), no. 135, 541–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement